| Model Number |
24716 |
| Medical Device Problem Codes |
Difficult to Advance (2920); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: the device was received for analysis.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed a kink on the shaft at 3.5cm from the tip.Microscopic examination revealed a hole at the kink.A guidewire was advanced through the shaft with no issues.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis confirmed the reported complaint of the kink, no issues were found when advancing a guidewire through the shaft.B3 - date of event: used the first date of the month of aware date as no information was provided.
Event or Problem Description
Reportable based on device analysis completed on 28oct2024.It was reported that advancing difficulties and shaft kink occurred.A 6.0x200x150-hybrid sterling balloon catheter was selected for use.However, during the procedure, the balloon catheter was kinked from the inside and a lot of resistance was felt when advancing over wire.No patient complications were reported.However, returned device analysis revealed a hole at the kink.